MAUDE Adverse Event Report: Maquet Cardiopulmonary GmbH Cardiohelp; Console, Heart-Lung Machine, Cardiopulmonary Bypass

Maquet Cardiopulmonary GmbH Cardiohelp; Console, Heart-Lung Machine, Cardiopulmonary Bypass
Model Number Cardiohelp-i
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred in usa during training, with no patient involvement.It was reported that the rpm changed speeds randomly when demonstrating the disposable disconnect.No harm to any person has been reported.As a flow bubble sensor issue or flow issue, can lead to a pump stop, if the intervention is set by the user, a report is required.Complaint (b)(4).
 
Additional Manufacturer Narrative
A getinge service technician will investigate the affected cardiohelp.A follow-up medwatch will be submitted when additional information becomes available.

Brand Name
Cardiohelp
Common Device Name
Console, Heart-Lung Machine, Cardiopulmonary Bypass
Manufacturer (Section D)
Maquet Cardiopulmonary GmbH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
Julia Kapfenberger
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key50868009
Report Number8010762-2026-0000576
Device Sequence Number9425901
Product Code DTQ
UDI-Device Identifier04058863074863
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCardiohelp-i
Device Catalogue Number701072780
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown